# SDR DALA1139333234

- Difficulty date: June 8, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 56,110 hours, 24,631 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST FOUND ROW 12ABC PATH LIGHT INOPERATIVE.  MAINTENANCE REPAIRED WIRE AT CONNECTOR AND TESTS OK.
